Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diabetes, have discontinued medicines after Naturopathy treatment. Have food without salt, daily yoga. Will I have problems in future?

I am suffering from Diabetes for the last 4 years. I was taking gemer 1, then gemer2. Last September( 2011), I underwent Naturopathy treatment for a month. There, I took food without salt, daily yoga etc. I am contnuing the same lifestyle for the last 10 months without taking any medicine for Diabetes. Will I have any problem in future if I do not take medicine for Diabetes.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm.
Diabetes is a condition where in sugar levels in body rises causing lot of problems. Here the harmone insulin is not secreted. There is no drug or method which can cure diabetes. Doing yoga n naturopathy is good but with out monitoring of sugar levels and tablets,it is a dangerous situation.
I advice you to immedietly get fbs and ppbs blood sugars tested with hba1c also. If sugar levels are with in 126 and 200,then you can continue your treatment or else you need to start medications soon.
All the best
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor